Skip to main content
Article
UNIFORM LARGE DEVIATION PROPERTY OF THE EMPIRICAL PROCESS OF A MARKOV-CHAIN
ANNALS OF PROBABILITY
  • RS Ellis, University of Massachusetts - Amherst
  • AD WYNER
Publication Date
1989
Abstract

This note proves a uniform large deviation property for the empirical process of certain Markov chains that take values in a Polish space. The proof is based on recent results for the empirical measure.

Pages
1147-1151
Citation Information
RS Ellis and AD WYNER. "UNIFORM LARGE DEVIATION PROPERTY OF THE EMPIRICAL PROCESS OF A MARKOV-CHAIN" ANNALS OF PROBABILITY Vol. 17 Iss. 3 (1989)
Available at: http://works.bepress.com/richard_ellis/37/